Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 40, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 6, 2012, 4:54 PM CDT for Cass County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2012, 4:54 PM CDT (21:54 UTC)
- Expired
- Jun 6, 2012, 5:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cass County, MN
The radar
The Duluth radar (KDLH), 149 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 9.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
575 WUUS53 KDLH 062154 SVRDLH MNC021-062230- /O.NEW.KDLH.SV.W.0040.120606T2154Z-120606T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DULUTH MN 454 PM CDT WED JUN 6 2012 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA... * UNTIL 530 PM CDT * AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WIND GUSTS UP TO 50 MPH. THIS STORM WAS LOCATED NEAR FEDERAL DAM...OR 32 MILES WEST OF GRAND RAPIDS...AND MOVING SOUTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BOY RIVER AROUND 515 PM CDT. BOY LAKE AND TOBIQUE AROUND 525 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4702 9392 4694 9432 4730 9443 4735 9403 TIME...MOT...LOC 2153Z 342DEG 16KT 4724 9421 WIND...HAIL <50MPH 1.00IN $$ BERDES
1 follow-up statement
433 WWUS53 KDLH 062211 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 511 PM CDT WED JUN 6 2012 MNC021-062230- /O.CON.KDLH.SV.W.0040.000000T0000Z-120606T2230Z/ CASS MN- 511 PM CDT WED JUN 6 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL CASS COUNTY UNTIL 530 PM CDT... AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BOY RIVER...OR 31 MILES WEST OF GRAND RAPIDS...MOVING SOUTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BREVIK AROUND 520 PM CDT. BOY LAKE AND TOBIQUE AROUND 525 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4723 9440 4731 9402 4702 9392 4694 9432 TIME...MOT...LOC 2211Z 344DEG 17KT 4716 9417 WIND...HAIL <50MPH 1.00IN $$ BERDES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:30 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 6, 3:30 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 330 PM CDT WED JUN 6 2012 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT AN ELONGATED VORT MAX IN THE NW FLOW WILL REMAIN POSITIONED OVER THE WRN LAKE SUPERIOR REGION OVERNIGHT...GRADUALLY BECOMING REPLACED BY H50 RIDING ADVANCING FROM THE DAKOTAS ON THURSDAY. SCATTERED TO ISOLATED SHRA/TSTMS WILL PERSIST OVERNIGHT...AS WELL AS THURSDAY... DUE TO ELEVATED DEW POINTS IN THE 50S/PWATS AROUND AN INCH...COMBINED WITH H85 WAA AND MID LEVEL OMEGA. THESE STORMS WILL CONTAIN BRIEF HEAVY RAIN...AND POSSIBLE SMALL HAIL. A VERY ISOLATED STORM MAY CONTAIN SEVERE SIZED HAIL THIS EVENING...MAINLY FROM THE INTERNATIONAL FALLS AREA...SOUTH THROUGH THE MILLE LACS LAKE AREA IN THE CORRIDOR OF 60KT 0-6 KM WIND SHEAR AND MAXIMIZED MUCAPE. THE POSSIBILITY FOR A FEW SEVERE STORMS REMAINS SMALL...BUT INCREASES THURSDAY AFTRN OVER THE MN ZONES AS NAM BUFR SOUNDINGS AT KBRD/KINL/KHIB SUGGEST CAPE VALUES INCREASE TO THE 200/250 KJ/KG WITH LI VALUES IN THE NEIGHBORHOOD OF NEGATIVE 5. THE CHANCE FOR MORE WIDESPREAD RAIN...WITH HEAVIER AMOUNTS AROUND A HALF INCH...WILL ARRIVE THURSDAY NIGHT FOR THE WESTERN ZONES AS A CLOSED H85 LOW LIFTS OVER THE WRN DAKOTAS AND SRN MANITOBA. HAVE INCREASED MINIMUM TEMPS THURSDAY NIGHT DUE TO SRLY WINDS REMAINING 5-10 KT AND INCREASING H85 TEMPS THROUGH THE NIGHT. EXTENDED...FRIDAY THROUGH TUESDAY... ALL MDLS AGREE THAT SYNOPTIC SCALE WILL EVOLVE INTO A MAJOR AMPLIFICATION OF UPPER TROF OVER NRN ROCKIES. THIS ALLOWS DOWNSTREAM RIDGING OVER CWA DURING THE WEEKEND. INITIAL SHORTWAVE TROF/LOW LVL WAA PATTERN WILL CRUISE ACROSS THE CWA FRIDAY WITHIN INITIAL BUILDING STAGE OF MID LVL RIDGE. ENOUGH INSTABILITY TO AT LEAST POSE A POTENTIAL FOR A FEW STRONG STORMS. SFC BDRY WILL DISSIPATE ACROSS CWA SATURDAY ...BELOW AMPLIFYING MID LVL RIDGE. ALTHOUGH CURRENT FCST IS DRY...WILL NEED TO MONITOR FOR ISOLATED RW/TRW ALONG OLD BDR DURING DIURNAL HEATING SATURDAY AFTN. ATTENTION THEN FOCUSES WEST OF CWA SATURDAY EVENING/SUNDAY AS CYCLOGENESIS OCCURS OVER DAKOTAS UNDER EJECTING JET MAX ALONG ERN SIDE OF UPPER TROF. VERY SIGNIFICANT WARM ADVECTION EXPECTED WITH TEMPS/HUMIDITY ABOVE TYPICAL SEASONAL VALUES SUNDAY. LATEST WIND/MSTR PROFILES SUGGEST CONSIDERABLE MIXING OCCURS SUNDAY THROUGH LOWEST 5K FEET WITH RESULT BEING SOME LOWERING OF DEWPOINTS DURING THE AFTN HRS. MAX TEMPS 80S/90S SUNDAY EXCEPT NSHORE WHERE BDRY LYR FLOW OFF LAKE WILL KEEP COOLER CONDITIONS ESPECIALLY ALONG SHORE OF COOK COUNTY. BEST GUESSTIMATE OF TIMING OF FROPA WILL BE SUNDAY NIGHT WITH SHOWERS/STORMS MARCHING EAST AS KINEMATICS INCREASE FROM UPPER TROUGH MOVEMENT. CLEARING SHOULD BE RAPID MONDAY ACROSS MN ZONES...WHILE FRNTL PRECIP CONTINUES OVER ERN WIC ZONES. WILL MOST LIKELY NEED TO SPEED UP PRECIP MONDAY IF LATEST EC IS CLOSER TO TRUTH. SECONDARY FRONT ARRIVES LATE TUES/EARLY WED WITH POSSIBLE PRECIP/CLOUDS .PREV DISCUSSION... /ISSUED 1236 PM CDT WED JUN 6 2012/ AVIATION...18Z TAF ISSUANCE... RELATIVELY MOIST ATMOSPHERE TODAY WITH DAYTIME HEATING PROVIDING THE LIFT FOR DEVELOPMENT OF SCT RW/TRW. SHOULD SEE A DIURNAL TREND TO THIS PATTERN AS WE HAVE SEEN PAST TWO DAYS. VFR CEILINGS EXPECTED TO PREVAIL. VISIBILITY SHOULD REMAIN VFR EXCEPT IN HEAVIER SHOWERS WHERE MVFR MAY OCCUR. CONFIDENCE LOW OVERNIGHT WITH FG/BR POTENTIAL SO HAVE KEPT MENTION BRIEF AND WITHIN MVFR CATEGORY. && .POINT TEMPS/POPS... DLH 52 74 59 77 / 20 20 50 50 INL 55 79 62 77 / 30 30 50 50 BRD 59 82 63 81 / 30 30 60 40 HYR 53 80 61 80 / 20 30 40 50 ASX 50 77 58 80 / 20 20 30 50 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GRANING LONG TERM....CANNON
Hazardous weather outlook, Jun 6, 3:09 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 309 PM CDT WED JUN 6 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071100- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 309 PM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS THE NORTHLAND THROUGH THE NIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS WILL PERSIST OVER MUCH OF THE REGION THURSDAY. A FEW STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE IN THE AFTERNOON...MAINLY OVER MINNESOTA. THERE REMAINS A THREAT OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY. THERE IS A BETTER CHANCE FOR STRONG TO SEVERE STORMS SUNDAY NIGHT. HEAT INDEX VALUES IN EXCESS OF 90 DEGREES ARE EXPECTED SUNDAY ACROSS THE NORTHLAND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. LSZ121-140>148-071100- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 309 PM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE OVER LAKE SUPERIOR TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AND THURSDAY NIGHT. THERE IS A BETTER CHANCE FOR STRONG TO SEVERE STORMS SUNDAY NIGHT. GRANING MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 6, 3:12 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
312 PM CDT WED JUN 6 2012
WIZ001-002-062030-
BAYFIELD-DOUGLAS-
312 PM CDT WED JUN 6 2012
...STRONG STORM BETWEEN BRULE AND IRON RIVER...
AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF BRULE. THIS STORM WAS NEARLY
STATIONARY.
THIS STORM IS CAPABLE OF PRODUCING UP TO PENNY SIZE HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING...AND HEAVY DOWNPOURS...
* THE THUNDERSTORM WILL IMPACT BRULE AND IRON RIVER THROUGH 345 PM...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER
INDOORS UNTIL THIS STORM HAS PASSED.
LAT...LON 4636 9128 4634 9142 4632 9164 4658 9164
4660 9138
GRANINGSpecial weather statement, Jun 6, 3:46 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
346 PM CDT WED JUN 6 2012
MNZ038-WIZ001-002-006>008-062145-
BAYFIELD-BURNETT-DOUGLAS-PINE-SAWYER-WASHBURN-
346 PM CDT WED JUN 6 2012
...LINE OF STRONG STORMS AFFECTING NORTHWEST WISCONSIN AND PINE
COUNTY MN...
AT 340 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
IRON RIVER TO 7 MILES NORTHWEST OF GRANTSBURG...MOVING EAST AT 10
MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS.
LOCATIONS IMPACTED THROUGH 5 PM INCLUDE...
SAINT CROIX FLOWAGE... MINONG FLOWAGE...
UPPER EAU CLAIRE LAKE... YELLOWLAKE...
WEBSTER... WEBB LAKE... WASCOTT...
GRANTSBURG... GORDON... DANBURY...
BRANSTAD... ALPHA... RIVERSIDE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4567 9289 4573 9288 4573 9301 4614 9302
4671 9131 4613 9097 4572 9226 4572 9252
4565 9252 4564 9254 4564 9288
BERDESLocal storm report, Jun 6, 3:48 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
348 PM CDT WED JUN 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL IRON RIVER 46.56N 91.41W
06/06/2012 E0.75 INCH BAYFIELD WI TRAINED SPOTTER
ACCUMULATING AMOUNTS OF PEA TO DIME SIZED HAIL
&&
GRANINGSpecial weather statement, Jun 6, 3:49 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 349 PM CDT WED JUN 6 2012 MNZ018-025-026-062130- NORTH CASS-NORTH ITASCA-SOUTH ITASCA- 349 PM CDT WED JUN 6 2012 ...STRONG THUNDERSTORMS AFFECTING NORTHWEST ITASCA AND NORTHERN CASS COUNTIES... AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DIXON LAKE...MOVING SOUTH AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS. LOCATIONS IMPACTED INCLUDE... CUT FOOT SIOUX LAKE... SUGAR LAKE... LAKE WINNIBIGOSHISH... SIX MILE LAKE... PORTAGE LAKE... SCHLEY... BENA... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4723 9400 4723 9441 4764 9441 4765 9407 BERDES
Special weather statement, Jun 6, 4:23 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 423 PM CDT WED JUN 6 2012 WIZ002-003-008-062215- ASHLAND-BAYFIELD-SAWYER- 423 PM CDT WED JUN 6 2012 ...STRONG THUNDERSTORMS OVER SOUTHEAST BAYFIELD AND WEST CENTRAL ASHLAND COUNTIES... AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEARLY STATIONARY 9 MILES SOUTH OF SANBORN. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS. LOCATIONS IMPACTED INCLUDE... CLAM LAKE... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4615 9065 4610 9097 4641 9114 4645 9081 BERDES
Special weather statement, Jun 6, 4:47 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 447 PM CDT WED JUN 6 2012 MNZ025-062230- NORTH CASS- 447 PM CDT WED JUN 6 2012 ...STRONG THUNDERSTORMS OVER NORTHERN CASS COUNTY... AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FEDERAL DAM...MOVING SOUTH AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS. * THE THUNDERSTORM WILL BE NEAR... BOY RIVER BY 510 PM... TOBIQUE BY 520 PM... BREVIK BY 525 PM... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4706 9395 4702 9442 4736 9445 4739 9406 BERDES
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:55 AM CDT | Special Weather Statement | DLH | 35 min | |
| Jun 6, 10:00 AM CDT | Special Weather Statement | DLH | 45 min | |
| Jun 6, 11:14 AM CDT | Special Weather Statement | DLH | Saint Louis | 46 min |
| Jun 6, 11:52 AM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Jun 6, 12:22 PM CDT | Special Weather Statement | DLH | Saint Louis | 23 min |
| Jun 6, 1:38 PM CDT | Special Weather Statement | DLH | Itasca | 37 min |
| Jun 6, 1:52 PM CDT | Special Weather Statement | DLH | Itasca | 23 min |
| Jun 6, 2:23 PM CDT | Special Weather Statement | DLH | Pine | 37 min |
| Jun 6, 2:27 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Jun 6, 2:57 PM CDT | Special Weather Statement | DLH | Itasca | 33 min |
| Jun 6, 3:01 PM CDT | Special Weather Statement | DLH | Cook | 29 min |
| Jun 6, 3:46 PM CDT | Special Weather Statement | DLH | Pine | 59 min |
| Jun 6, 3:49 PM CDT | Special Weather Statement | DLH | Itasca | 41 min |
| Jun 6, 4:04 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Itasca | 41 min |
| Jun 6, 4:47 PM CDT | Special Weather Statement | DLH | Cass | 43 min |
| Jun 6, 5:29 PM CDT | Severe Thunderstorm Warning | DLH | Cass | 46 min |
| Jun 6, 5:40 PM CDT | Special Weather Statement | DLH | Koochiching | 50 min |
| Jun 6, 6:07 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing | 53 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.